Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Jacksonville, FL

March 3, 2016Columbia County, Hamilton County, Suwannee County, Florida; Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 3, 2016, 11:40 PM EST for Columbia County, Hamilton County, Suwannee County, Florida; Echols County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2016, 11:40 PM EST (04:40 UTC)
Expired
Mar 4, 2016, 12:30 AM EST
In force
50 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, FL, Hamilton County, FL, Suwannee County, FL, Echols County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

560 
WUUS52 KJAX 040440
SVRJAX
FLC023-047-121-GAC101-040530-
/O.NEW.KJAX.SV.W.0015.160304T0440Z-160304T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1140 PM EST THU MAR 3 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN NORTHERN FLORIDA...
  NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA...
  NORTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA...
  SOUTHERN ECHOLS COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 1230 AM EST

* AT 1140 PM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER BLUE
  SPRINGS...OR NEAR SUWANNEE RIVER STATE PARK...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIVE OAK...JASPER...JENNINGS...WHITE SPRINGS...SUWANNEE RIVER STATE
  PARK...SUWANNEE SPRINGS...CROSSROADS...BELMONT...BLUE SPRINGS...WINFIELD
  AND SUWANNEE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3063 8325 3063 8314 3068 8313 3068 8311
      3065 8260 3065 8258 3059 8258 3058 8246
      3023 8250 3031 8321 3035 8321 3035 8319
      3038 8319 3039 8317 3041 8318 3042 8322
      3046 8322 3047 8324 3052 8324 3055 8326
TIME...MOT...LOC 0440Z 275DEG 54KT 3050 8320 

HAIL...1.00IN
WIND...60MPH
 
$$

PETERSON
3 follow-up statements
286 
WWUS52 KJAX 040502
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1202 AM EST FRI MAR 4 2016

FLC023-047-121-GAC101-040530-
/O.CON.KJAX.SV.W.0015.000000T0000Z-160304T0530Z/
HAMILTON FL-SUWANNEE FL-COLUMBIA FL-ECHOLS GA-
1202 AM EST FRI MAR 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR EASTERN HAMILTON...NORTHEASTERN SUWANNEE...NORTHERN COLUMBIA AND
SOUTHEASTERN ECHOLS COUNTIES...

AT 1202 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR JASPER...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...WHITE SPRINGS...SUWANNEE SPRINGS...BELMONT...WINFIELD
AND SUWANNEE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3029 8307 3067 8289 3065 8260 3065 8258
      3059 8258 3058 8246 3023 8250
TIME...MOT...LOC 0502Z 285DEG 40KT 3047 8286 

HAIL...1.00IN
WIND...60MPH
 
$$

PETERSON
521 
WWUS52 KJAX 040517
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1217 AM EST FRI MAR 4 2016

FLC023-047-121-GAC101-040530-
/O.CON.KJAX.SV.W.0015.000000T0000Z-160304T0530Z/
HAMILTON FL-SUWANNEE FL-COLUMBIA FL-ECHOLS GA-
1217 AM EST FRI MAR 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR EASTERN HAMILTON...NORTHEASTERN SUWANNEE...NORTHERN COLUMBIA AND
SOUTHEASTERN ECHOLS COUNTIES...

AT 1217 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF BELMONT...OR 10 MILES SOUTH OF FARGO...MOVING EAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WHITE SPRINGS...WINFIELD...SUWANNEE VALLEY AND BELMONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3030 8296 3066 8269 3065 8260 3065 8258
      3059 8258 3058 8246 3023 8250 3027 8286
TIME...MOT...LOC 0517Z 269DEG 59KT 3054 8257 

HAIL...1.00IN
WIND...60MPH
 
$$

PETERSON
237 
WWUS52 KJAX 040531
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1231 AM EST FRI MAR 4 2016

FLC023-047-121-GAC101-040541-
/O.EXP.KJAX.SV.W.0015.000000T0000Z-160304T0530Z/
HAMILTON FL-SUWANNEE FL-COLUMBIA FL-ECHOLS GA-
1231 AM EST FRI MAR 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAMILTON...
NORTHEASTERN SUWANNEE...NORTHERN COLUMBIA AND SOUTHEASTERN ECHOLS
COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3030 8296 3066 8269 3065 8260 3065 8258
      3059 8258 3058 8246 3023 8250 3027 8286
TIME...MOT...LOC 0530Z 275DEG 54KT 3054 8257 

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 8:40 PM EST, 3 hours earlier.

Area forecast discussion, Mar 3, 8:40 PM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
840 PM EST THU MAR 3 2016

...A FEW STRONG STORMS POSSIBLE TONIGHT...

.UPDATE...BROAD SURFACE LOW AND COLD FRONT ACROSS SE ALABAMA WILL
RAPIDLY TRACK ACROSS SE GA LATE THIS EVE AND ACROSS NE FL AFTER
MIDNIGHT. THE FRONT WILL BE WELL SE OF THE AREA EARLY FRI AM AS THE
SFC LOW RE-DEVELOPS AND INTENSIFIES OFF THE CAROLINA COAST. WSR 88D
INDICATING A LINE OF SHOWERS AND STORMS ACROSS SE ALABAMA ALONG THE
FRONT...WHICH WILL CONTINUE TO RAPIDLY MOVE ESE TOWARDS THE AREA.
HIGH-RES MODELS CONTINUE TO INDICATE THE LINE WILL MOVE INTO SE GA
LATE THIS EVE AND ACROSS NE FL AFTER MIDNIGHT AND BE SE OF THE AREA
EARLY FRI AM. INSTABILITY CONTINUES TO BE LIMITED AND NO SEVERE
STORMS ARE EXPECTED. HOWEVER...MODELS CONTINUE TO INDICATE COOLING
ALOFT (WITH STEEP MID LEVEL LAPSE RATES) AND ALONG WITH UPPER
SUPPORT OF THE SHORT WAVE WILL PROBABLY HELP PRODUCE A FEW EMBEDDED
ELEVATED STORMS THAT COULD PRODUCE GUSTY WINDS AND/OR SMALL HAIL IN
A FEW SPOTS. RAINFALL TOTALS WILL NOT BE VERY IMPRESSIVE DUE TO THE
FAST STORM MOTION AND STILL EXPECTED TO RANGE FROM 0.50-0.75 INCHES
ACROSS SE GA...TO 0.25 TO 0.50 INCHES FOR MOST OF NE FL. LOWS IN THE
LOWER/MID 50S WILL GENERALLY PREVAIL.

&&

.AVIATION... VFR WILL PREVAIL THROUGH THE EVENING HOURS. CIGS
DECREASING AS THE COLD FRONT CROSSES THE AREA AFT 06Z...WITH IFR
CONDITIONS EXPECTED ALONG WITH WIDESPREAD SHOWERS. ISOLATED EMBEDDED
STORMS ARE POSSIBLE BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE IN
TAFS. ALSO APPEARS THERE WILL BE A BRIEF PERIOD OF LOW LEVEL WIND
SHEAR AS A STRONG LOW LEVEL SW JET TRAVERSES THE AREA AND HAVE LLWS
AT MOST NE FL TERMINALS BETWEEN 06Z-08Z...EXCEPT BETWEEN 09Z-12Z AT
SGJ. RESIDUAL MVFR CIGS WILL LINGER THROUGH FRIDAY MORNING... WITH
SKIES CLEARING IN THE AFTN.

&&

.MARINE... WINDS WILL INCREASE AHEAD OF A COLD FRONT...WITH SCA
CONDITIONS DEVELOPING OVERNIGHT OFFSHORE. WINDS WILL SHIFT TO THE
N/NW BEHIND THE FRONT FRIDAY WITH SCA WINDS PERSISTING THROUGH
FRIDAY AFTN FOR THE OFFSHORE LEGS. A LINE OF SHOWERS WITH EMBEDDED
STORMS EXPECTED TO BEGIN TO MOVE OFFSHORE AFT MIDNIGHT AND BE SE OF
THE WATERS FRI AM.

RIP CURRENTS: LOW RISK THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  49  65  42  71 /  90   0   0   0
SSI  52  64  47  65 /  90  10   0   0
JAX  52  68  43  71 /  90   0   0   0
SGJ  57  67  48  69 /  60   0   0   0
GNV  53  72  44  75 /  60   0   0   0
OCF  55  74  46  75 /  50  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
     WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
     60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
     TO 60 NM.

&&

PP/AE/KG
Hazardous weather outlook, Mar 3, 9:01 PM EST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
901 PM EST THU MAR 3 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-041100-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
901 PM EST THU MAR 3 2016

...ISOLATED STRONG STORMS POSSIBLE TONIGHT...

...SMALL CRAFT ADVISORY OFFSHORE WATERS TONIGHT AND FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT AS A COLD FRONT CROSSES
THE AREA. STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL WILL BE
POSSIBLE. SEVERE WEATHER IS NOT EXPECTED.

SMALL CRAFT ADVISORY IN EFFECT LATE TONIGHT FOR THE OFFSHORE
WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SMALL CRAFT ADVISORY IN EFFECT FRIDAY FOR THE OFFSHORE WATERS.

ONSHORE FLOW WILL PROMOTE AN ELEVATED RISK OF RIP CURRENTS EARLY
NEXT WEEK.

INCREASING SOUTHEASTERLY FLOW NEXT TUESDAY AND WEDNESDAY MAY
REQUIRE SMALL CRAFT ADVISORIES OVER THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Mar 3, 10:36 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 PM EST THU MAR 3 2016

FLZ024-GAZ132-134-149>152-163>165-040415-
INLAND NASSAU FL-CHARLTON GA-CLINCH GA-BRANTLEY GA-BACON GA-
INLAND CAMDEN GA-PIERCE GA-ATKINSON GA-WARE GA-COFFEE GA-
1036 PM EST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...PIERCE...
ATKINSON...BRANTLEY...WARE...SOUTHERN BACON...SOUTHEASTERN COFFEE...
CHARLTON...NORTHERN CLINCH AND NORTHWESTERN CAMDEN COUNTIES UNTIL
1115 PM EST...

AT 1035 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER DIXIE UNION...OR 9 MILES NORTHWEST OF WAYCROSS...MOVING
SOUTHEAST AT 60 MPH. OTHER STORMS WERE JUST NORTHWEST OF HOMERVILLE
AND ALSO MOVING SOUTHEAST AT 60 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...ALMA...BLACKSHEAR...FOLKSTON...HOMERVILLE...PEARSON...NAHUNTA...
PATTERSON...ARGYLE...STEPHEN FOSTER STATE PARK...NICHOLLS...HOMELAND...
OFFERMAN...RACE POND...WAYNESVILLE...DIXIE UNION...BRAGANZA...COGDELL...
BRISTOL AND PEBBLE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3128 8303 3156 8257 3142 8206 3137 8203
      3135 8192 3136 8185 3132 8173 3061 8201
      3108 8297 3118 8297 3119 8305
TIME...MOT...LOC 0335Z 279DEG 51KT 3131 8248

PETERSON
Special weather statement, Mar 3, 10:43 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 PM EST THU MAR 3 2016

FLZ020>023-030-040430-
BAKER FL-UNION FL-COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
1043 PM EST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION...BAKER...
SOUTHEASTERN HAMILTON...NORTHEASTERN SUWANNEE AND CENTRAL COLUMBIA
COUNTIES UNTIL 1130 PM EST...

AT 1043 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WELLBORN...OR 12 MILES WEST OF LAKE CITY...MOVING EAST AT 60 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WHITE SPRINGS...COLUMBIA...TAYLOR...MACCLENNY...GLEN ST. MARY...
WELLBORN...SANDERSON...WINFIELD...SUWANNEE VALLEY...PALESTINE COMMUNITY...
FIVE POINTS...WATERTOWN...LULU...OLUSTEE...ELLERBEE AND HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3049 8221 3047 8220 3041 8221 3038 8219
      3038 8218 3036 8216 3014 8209 3014 8214
      3012 8214 3011 8215 3002 8289 3037 8296
TIME...MOT...LOC 0343Z 255DEG 53KT 3014 8283

PETERSON
Special weather statement, Mar 3, 11:09 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1109 PM EST THU MAR 3 2016

GAZ136-151>154-165-166-040500-
INLAND GLYNN GA-WAYNE GA-BRANTLEY GA-INLAND CAMDEN GA-PIERCE GA-
COASTAL GLYNN GA-COASTAL CAMDEN GA-
1109 PM EST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIERCE...GLYNN...
BRANTLEY...SOUTHEASTERN WAYNE AND NORTHERN CAMDEN COUNTIES UNTIL
MIDNIGHT EST...

AT 1108 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RAYBON...OR 10 MILES NORTHEAST OF NAHUNTA...MOVING SOUTHEAST AT
65 MPH.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...JESUP...NAHUNTA...GARDI...DOCK JUNCTION...
WAYNESVILLE...WAVERLY...EVERETT...THALMANN...LITTLE SAINT SIMONS ISLAND...
RAYBON...HICKOX...SEA ISLAND...COUNTRY CLUB ESTATES...DOCTORTOWN...
ATKINSON...MOUNT PLEASANT...BOYS ESTATE AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3114 8137 3113 8135 3111 8144 3122 8156
      3101 8140 3106 8151 3100 8146 3097 8157
      3099 8163 3086 8142 3121 8216 3167 8187
      3159 8171 3142 8160 3126 8139 3131 8134
      3126 8126
TIME...MOT...LOC 0408Z 295DEG 55KT 3134 8191

PETERSON
Special weather statement, Mar 3, 11:20 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1120 PM EST THU MAR 3 2016

GAZ150-162>164-040500-
CHARLTON GA-CLINCH GA-ECHOLS GA-WARE GA-
1120 PM EST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARE...NORTHWESTERN
CHARLTON...CLINCH AND ECHOLS COUNTIES UNTIL MIDNIGHT EST...

AT 1120 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAYDAY...OR 10 MILES NORTHEAST OF STATENVILLE...MOVING EAST AT 60
MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...FARGO...STEPHEN FOSTER STATE PARK...STATENVILLE...DU PONT...
NEEDMORE AND MAYDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3085 8307 3085 8301 3086 8301 3086 8299
      3087 8298 3087 8297 3104 8297 3103 8223
      3060 8223 3064 8308
TIME...MOT...LOC 0420Z 272DEG 53KT 3083 8296

PETERSON
Local storm report, Mar 3, 11:24 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 PM EST THU MAR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     6 W HOBOKEN             31.19N 82.23W
03/03/2016                   BRANTLEY           GA   PUBLIC

            THE PUBLIC REPORTED STRONG WINDS ESTIMATED AT 50 TO 60
            MPH. A FENCE AND NUMEROUS LARGE BRANCHES WERE BLOWN DOWN.
            MANY OTHER ITEMS WERE BLOWN OFF THE PORCH.

&&

SHULER
Special weather statement, Mar 3, 11:37 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1137 PM EST THU MAR 3 2016

FLZ020-022-GAZ162-163-040515-
COLUMBIA FL-HAMILTON FL-CLINCH GA-ECHOLS GA-
1137 PM EST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...NORTHEASTERN
COLUMBIA...CENTRAL CLINCH AND ECHOLS COUNTIES UNTIL 1215 AM EST...

AT 1136 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR JENNINGS...MOVING EAST AT 60 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JASPER...JENNINGS...FARGO...STATENVILLE...CROSSROADS...BELMONT...BLUE
SPRINGS...NEEDMORE AND MAYDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8325 3063 8314 3079 8313 3081 8310
      3083 8310 3085 8309 3085 8301 3088 8297
      3094 8256 3038 8253 3041 8295 3043 8300
      3043 8307 3044 8308 3042 8313 3043 8322
      3046 8322 3047 8324 3052 8324 3055 8326
TIME...MOT...LOC 0436Z 275DEG 54KT 3058 8318

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 10:43 PM ESTSpecial Weather StatementJAXBaker, Columbia47 min
Mar 3, 11:37 PM ESTSpecial Weather StatementJAXHamilton38 min
Mar 4, 12:24 AM ESTSpecial Weather StatementJAXColumbia, Suwannee, Union51 min
Mar 4, 12:34 AM ESTSpecial Weather StatementJAXAlachua26 min
Mar 4, 12:35 AM ESTSevere Thunderstorm WarningJAXColumbia, Suwannee25 min
Mar 4, 12:42 AM ESTSpecial Weather StatementJAXBaker, Duval, Nassau48 min
Mar 3, 10:12 PM ESTSpecial Weather StatementJAXBrantley, Pierce48 min
Mar 3, 10:36 PM ESTSpecial Weather StatementJAXAtkinson, Brantley, Charlton, Pierce, Ware39 min
Mar 3, 11:09 PM ESTSpecial Weather StatementJAXBrantley, Glynn, Wayne51 min
Mar 3, 11:20 PM ESTSpecial Weather StatementJAXClinch, Echols40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.